# SDR SWAA2024050272579

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE PLATE CHANNEL AT RBL 21; STA 727J-747 HAS VARIOUS AREAS OF SURFACE CORROSION VISIBLE. (MARKED)<[01] REMOVED SURFACE CORROSION ON AFT CARGO SIDE PLATE CHANNEL AT RBL 21; STA 727J-747 PER SRM 51-10-02. REMANNING THICKNESS .033; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPLACED ON NON-ROUTINE TTG8Q00SMQ8J. FROM STA. 727 PLUS 4 TO STA. 767.;[02] INSPECTED WORK ABOVE
